Square Root Transformation of the Quadratic Equation
Report a Citation
Iwueze, I.S. and J. Ohakwe,, 2011. Square root transformation of the quadratic equation.. Asian J. Math. Stat., 4: 186-199.
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Title of manuscript:
Source of manuscript:
In case your published manuscript has no DOI, then you should send copy of published article via e-mail to
E-mail This Article
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
© 2013 Science Alert. All Rights Reserved